# SDR P5CA9600116

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3810 · Potable Water System
- Part: Bracket
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1000 SUPPORT BRACKET FOR POTABLE WATER TANK LOWER SUPPORT BRACE CRACKED.  NEW SUPPORT BRACKET INSTALLED IAW SRM 53-11-22.
